Click here to skip to this page's main content.

New to the Open Library? — Learn how it works
Last edited by Open Library Bot
December 4, 2010 | History

The index theorem for minimal surfaces of higher genus 1 edition

Cover of: The index theorem for minimal surfaces of higher genus by Friedrich Tomi

Read

No readable version available.

Buy

Amazon $23.20 (used)
Better World Books

Lists

You could add The index theorem for minimal surfaces of higher genus to a list if you log in.
Drat! There's no description for this book yet. Can you help?
There is only 1 edition record, so we'll show it here...  •  Add edition?

The index theorem for minimal surfaces of higher genus
F. Tomi, A.J. Tromba.

Published 1995 by American Mathematical Society in Providence, RI .
Written in English.

Edition Notes

Includes bibliographical references (p. 77-78).
"September 1995, volume 117, number 560 (third of 5 numbers)."

Series
Memoirs of the American Mathematical Society,, no. 560

Classifications

Dewey Decimal Class
510 s, 516.3/62
Library of Congress
QA3 .A57 no. 560, QA644 .A57 no. 560

The Physical Object

Pagination
vi, 78 p. :
Number of pages
78

ID Numbers

Open Library
OL1277805M
ISBN 10
0821803522
LC Control Number
95009530
Goodreads
2711136

History Created December 10, 2009 · 3 revisions Download catalog record: RDF / JSON

December 4, 2010 Edited by Open Library Bot Added subjects from MARC records.
April 28, 2010 Edited by Open Library Bot Linked existing covers to the work.
December 10, 2009 Created by WorkBot add works page